How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 45954
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

My husband has had an excruciating rash all over his body(but

Resolved Question:

My husband has had an excruciating rash all over his body(but worse around the middle of his body for 2 months. He was prescribed anti biotics which did not work ,also cortisone cream which also didn.t help.He is in constant excruciating pain especially in the evening
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. David replied 2 years ago.
This is Dr. David

your husband could have a condition called Dermatomyositis which is a connective-tissue disease related to polymyositis that is characterized by inflammation of the muscles and the skin and can cause skin rash and severe pain of his muscles and joints all over his body.

he should consult with a rheumatology doctor and see if he has this condition which is treated with high doses of oral steroids and not just steroids on the skin.

it doesn't sound like he has consulted with a rheumatology doctor yet

let me know if you have questions.
Customer: replied 2 years ago.

Thankyou.I think it would hep if you knew more about my husband's health.He says he does not have any muscle or joint pain.The condition improves slightly after swimming(he goes twice a day\)It keeps him awake at night because the burning is so severe.It is not on his face.He has Ashma and had a thyroidectomy over 30 years ago.He has to take Thyroxine, Statins and Ramipiril.This problem has only occurred over past two months.He has a permanently distended abdomen (like he swallowed a beach ball) though he is actually thin and goes to the Gym and swims.He has had tests for stomach and bowel issues(including a colonoscopy which were all clear)Complete mystery.

Expert:  Dr. David replied 2 years ago.
then he needs to see more specialist and get a skin biopsy to find out what is going on

he could have small fiber peripheral neuropathy or skin dysesthesia syndrome.

he should being specialist and getting more testing for his condition.

doctors in the GP are slow and resistant to send patients for specialty care
Dr. David and 4 other Medical Specialists are ready to help you

Related Medical Questions